# SDR RAIA980910

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N565HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41082
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Bay
- Part time: 450 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DCA - FLT 7738 - POD SMOKE LIGHT CAME ON AFTER TAKEOFF.  MAINTENANCE REPLACED SMOKE DETECTOR.  (X)
